Volume 19, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
$E_n$ genera

Steven Greg Chadwick and Michael A Mandell

Geometry & Topology 19 (2015) 3193–3232
Bibliography
1 J F Adams, Stable homotopy and generalised homology, University of Chicago Press (1974) MR0402720
2 M Ando, Isogenies of formal group laws and power operations in the cohomology theories $E_n$, Duke Math. J. 79 (1995) 423 MR1344767
3 M Ando, M J Hopkins, C Rezk, Multiplicative orientations of $KO$–theory and of the spectrum of topological modular forms, preprint (2010)
4 M Ando, M J Hopkins, N P Strickland, Elliptic spectra, the Witten genus and the theorem of the cube, Invent. Math. 146 (2001) 595 MR1869850
5 M Ando, M J Hopkins, N P Strickland, The sigma orientation is an $H_\infty$ map, Amer. J. Math. 126 (2004) 247 MR2045503
6 M Basterra, M A Mandell, Homology and cohomology of $E_\infty$ ring spectra, Math. Z. 249 (2005) 903 MR2126222
7 M Basterra, M A Mandell, Homology of $E_n$ ring spectra and iterated $THH$, Algebr. Geom. Topol. 11 (2011) 939 MR2782549
8 M Basterra, M A Mandell, The multiplication on BP, J. Topol. 6 (2013) 285 MR3065177
9 J M Boardman, R M Vogt, Homotopy-everything $H$–spaces, Bull. Amer. Math. Soc. 74 (1968) 1117 MR0236922
10 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics 347, Springer (1973) MR0420609
11 A K Bousfield, On the homology spectral sequence of a cosimplicial space, Amer. J. Math. 109 (1987) 361 MR882428
12 M Brun, Z Fiedorowicz, R M Vogt, On the multiplicative structure of topological Hochschild homology, Algebr. Geom. Topol. 7 (2007) 1633 MR2366174
13 S G Chadwick, Structured orientations of Thom spectra, PhD thesis, Indiana University (2012) MR3103696
14 P E Conner, E E Floyd, The relation of cobordism to $K$–theories, Lecture Notes in Mathematics 28, Springer (1966) MR0216511
15 A Dold, Chern classes in general cohomology, from: "Symposia Mathematica, Vol V", Academic Press (1971) 385 MR0276968
16 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Math. Surv. Monogr. 47, Amer. Math. Soc. (1997) MR1417719
17 A D Elmendorf, M A Mandell, Rings, modules, and algebras in infinite loop space theory, Adv. Math. 205 (2006) 163 MR2254311
18 F Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Ergeb. Math. Grenzgeb. 9, Springer (1956) MR0082174
19 F Hirzebruch, Topological methods in algebraic geometry, Grund. der math. Wissenschaften 131, Springer (1978) MR1335917
20 N Johnson, J Noel, For complex orientations preserving power operations, $p$–typicality is atypical, Topology Appl. 157 (2010) 2271 MR2670503
21 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer, Berlin (1986) MR866482
22 M A Mandell, $E_\infty$ algebras and $p$–adic homotopy theory, Topology 40 (2001) 43 MR1791268
23 M A Mandell, J P May, Equivariant orthogonal spectra and $S$–modules, Mem. Amer. Math. Soc. 755, Amer. Math. Soc. (2002) MR1922205
24 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
25 J P May, The geometry of iterated loop spaces, Lectures Notes in Mathematics 271, Springer (1972) MR0420610
26 J P May, $E_{\infty }$ ring spaces and $E_{\infty }$ ring spectra, Lecture Notes in Mathematics 577, Springer (1977) 268 MR0494077
27 J P May, Multiplicative infinite loop space theory, J. Pure Appl. Algebra 26 (1982) 1 MR669843
28 S P Novikov, Homotopy properties of Thom complexes, Mat. Sb. 57 (99) (1962) 407 MR0157381
29 R S Palais, Seminar on the Atiyah–Singer index theorem, Annals of Mathematics Studies 57, Princeton Univ. Press (1965) MR0198494
30 R E Stong, Some remarks on symplectic cobordism, Ann. of Math. 86 (1967) 425 MR0219079
31 E Witten, Elliptic genera and quantum field theory, Comm. Math. Phys. 109 (1987) 525 MR885560